# SDR 99ZZZX591

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25UV
- Make and model: Diamon DA20-A1
- Aircraft serial: 10262
- Engine: Rotax ROTAX912
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 996592
- Condition: Failed
- Location: Fuel System
- Part time: 1,580 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCOVERED FUEL STAINS BELOW PUMP (ENGINE DRIVEN) ON ROUTINE INSPECTION.  FUEL LEAKAGE WAS NOTED WITH ELECTRIC PUMP PRESSURIZING SYSTEM.  LEAKAGE WAS AT WEEP HOLES IN THE PUMP BODY.
